# SDR CALA2017100603528

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 54,314 hours, 18,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ABOVE 20A DAMAGED.  ON REMOVAL FOUND FWD MOUNT AND ENTIRE SEAL RETAINER ASSEMBLY DEBONDED FROM THE PANEL.   ACCOMPLISHED A REPAIR IAW AMM 25-00-00, GPM 01-08-024 AND DRAWING 411A2810-3.
